# SDR USAA2015012800003

- Difficulty date: January 25, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 47,691 hours, 17,731 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ARM & DISARM LEVER BROKEN AT LOCATION 2L.  R & R EMER EXIT ARM & DISARM LEVER AT LOCATION 2L DOOR IAW AMM 52-22-22.
